# SDR FDEA201612244538

- Difficulty date: December 24, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 40,989 hours, 21,518 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B382000100
- Condition: Broken
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO BA7 AFT FLOOR PANEL 252UH BROKEN.  FABRICATED A NEW FLOOR PANEL IAW SRZ 25-005   CLASSIFIED AS A MAJOR REPAIR.
